Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brown vaginal discharge after taking Postinor?

What does brownish vaginal discharge after taking Postinor indicate? contraception pill the morning after (Postinor) and stopped taking the Minidoz. After 5 days (today) of taking the Postinor I am having lots of dark brown discharge. Is this normal? and when should it stop? Also, I would ...
Mon, 30 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

A few patients may develop side effects after taking the Postinor-2 drug as a bleeding, pain, urinary infection, vomiting or else. However, the brown discharge may occur due to dub, polyps, fibroid or erosion etcetera.

Until examination is done, it is difficult to say what it is. Please consult your gynecologist so that she will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi im 35+1 weeks pregnant & the the other evening went to the bthroom, wiped & seen a glob of white thick mucous with a bloody/brown colour mixed...